GREEN FUNCTION'S PROPERTIES AND EXISTENCE THEOREMS FOR NONLINEAR SINGULAR-DELAY-FRACTIONAL DIFFERENTIAL EQUATIONS


Khan H., Tunç C. , Khan A.

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, vol.13, no.9, pp.2475-2487, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 9
  • Publication Date: 2020
  • Doi Number: 10.3934/dcdss.2020139
  • Title of Journal : DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S
  • Page Numbers: pp.2475-2487

Abstract

In this paper, we are dealing with singular fractional differential equations (DEs) having delay and U-p (p-Laplacian operator). In our problem, we Contemplate two fractional order differential operators that is Riemann-Liouville and Caputo's with fractional integral and fractional differential initial boundary conditions.The SFDE is given by